# SDR CA060512001

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 5,259 hours
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 3541029114
- Condition: Separated
- Location: Emergency Exit
- Part time: 5,338 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY EXIT WINDOW OPENED ON TAKEOFF. WINDOW WENT FROM VENT POSITION TO EXIT POSITION INTO FREE AIR AND HINGE BROKE OFF AND WINDOW DETACHED FROM AIRCRAFT.   IT IS POSSIBLE THAT AT SOME PRIOR FLIGHT THE WINDOW WAS OPENED INCORRECTLY. WE HAVE OPERATED A FLEET OF 7 AIRCRAFT WITH THE SAME TYPE WINDOW WITH NO PRIOR PROBLEMS.  (TC NR 20060512001)
